# SDR CA030826003

- Difficulty date: August 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 11,221 hours
- Engine: Cont TSIO520EB
- System (JASC): 2810 · Fuel Storage
- Part: Plate
- Part number: 56181065
- Condition: Cracked
- Location: Fuel Cell
- Part time: 11,516 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A NR 3 INSPECTION, A FUEL STAIN WAS NOTICED AROUND THE RT NAVIGATION LIGHTCOVER. THE COVER WAS REMOVED AND A CRACK WAS FOUND ON THE FORWARD FUEL TANK PLATE. THE CRACK WAS UNDER THE LOWER STROBE LIGHT BRACKET, CAUSING FUEL TO LEAK INTO THE STROBE LIGHT/NAV LIGHT AREA.
